MAUDE Adverse Event Report: CORDX, INC. CORDX TYFAST FLU A/B & COVID-19 MULTIPLEX RAPID TEST

CORDX, INC. CORDX TYFAST FLU A/B & COVID-19 MULTIPLEX RAPID TEST
Model Number ACT21002-25
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2024, cordx inc.Received feedback from bdsc (distributor), stating that there were false positive results reported (flu a and flu b) with cordx tyfast flu a/b & covid-19 multiplex rapid test by end users.End users performed re-test using another manufacturer test kits and the results were negative.The actual date of the testing was not provided.No images or raw data for the testing results could be shared with cordx to assess.
 
Additional Manufacturer Narrative
Eua no: (b)(4) distributor feedback on (b)(6) 2024, user received flu a and flu b positive result however, repeat test using another manufacturer test kit was negative.No health impact or consequence reported.Investigation summary: a review of complaint history did not identify any adverse trends for the reported issue.Lot number us2415801 device history record (dhr) was reviewed and no discrepancies were found.Retention samples were tested, all testing meet qc release criteria.Unable to determine the rootcause.Will continue to monitor the trend.

Brand Name
CORDX TYFAST FLU A/B & COVID-19 MULTIPLEX RAPID TEST
Common Device Name
CORDX TYFAST FLU A/B & COVID-19 MULTIPLEX RAPID TEST
Manufacturer (Section D)
CORDX, INC.
9540 waples st unit c
san diego CA 92121
Manufacturer Contact
ethan loh
9540 waples st unit c
san diego, CA 92121
MDR Report Key19631036
Report Number3012234563-2024-00001
Device Sequence Number15605844
Product Code QMN
UDI-Device Identifier00850042559635
UDI-Public00850042559635
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2025
Device Model NumberACT21002-25
Device Lot NumberUS2415801
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown